# SDR 20000412SH035

- Difficulty date: March 5, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- Aircraft time: 3,314 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Part serial: C992233
- Condition: Rough
- Location: Tail Rotor Drive
- Part time: 329 hours
- Component: Nr 2 T/R Driveshaft, Bell
- Component part number: 407040303101
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARINGS NOISEY AND ROUGH.  REMOVED AND REPLACED 2 EACH BEARINGS.  (X)
